Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 141

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Decidability of second-order theories and automata on infinite trees.
Michael O. Rabin.
Trans. Amer. Math. Soc. 141 (1969), 1-35
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0246760
A recursion-theoretic characterization of the ramified analytical hierarchy
Richard Boyd, Gustav Hensel and Hilary Putnam.
Trans. Amer. Math. Soc. 141 (1969), 37-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242673
Aligning functions defined on Cantor sets
Jo Ford and E. S. Thomas.
Trans. Amer. Math. Soc. 141 (1969), 63-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243490
$m$-bounded uniformities between two given uniformities
Ellen E. Reed and W. J. Thron.
Trans. Amer. Math. Soc. 141 (1969), 71-77
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243484
Approximation by rational and meromorphic functions having a bounded number of free poles
E. B. Saff.
Trans. Amer. Math. Soc. 141 (1969), 79-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243082
On the distribution of elements belonging to certain subgroups of algebraic numbers
Carole Sirovich.
Trans. Amer. Math. Soc. 141 (1969), 93-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242786
Endomorphism rings generated by units
Paul Hill.
Trans. Amer. Math. Soc. 141 (1969), 99-105
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242944
Boundary functions and sets of curvilinear convergence for continuous functions
T. J. Kaczynski.
Trans. Amer. Math. Soc. 141 (1969), 107-125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243078
Sets of uniqueness for the vibrating string problem
Victor L. Shapiro.
Trans. Amer. Math. Soc. 141 (1969), 127-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0244647
Entire functions with prescribed values at discrete point sets
L. D. Neidleman.
Trans. Amer. Math. Soc. 141 (1969), 147-157
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247082
Abstract evolution equations
Jerome A. Goldstein.
Trans. Amer. Math. Soc. 141 (1969), 159-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247524
A uniqueness theorem for Haar and Walsh series
William R. Wade.
Trans. Amer. Math. Soc. 141 (1969), 187-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243265
On theta functions and Weil’s generalized Poisson summation formula.
Jun-ichi Hano.
Trans. Amer. Math. Soc. 141 (1969), 195-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249439
Extensions of group representations over nonalgebraically closed fields
I. M. Isaacs.
Trans. Amer. Math. Soc. 141 (1969), 211-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242970
Some theorems on hopficity
R. Hirshon.
Trans. Amer. Math. Soc. 141 (1969), 229-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258939
Infinite primes and unique factorization in a principal right ideal domain
Raymond A. Beauregard.
Trans. Amer. Math. Soc. 141 (1969), 245-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242879
Properties of $H^{p}$ $(0<p<1)$ and its continuing Banach space
P. L. Duren and A. L. Shields.
Trans. Amer. Math. Soc. 141 (1969), 255-262
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0244751
Free surfaces in $S^{3}$
John Hempel.
Trans. Amer. Math. Soc. 141 (1969), 263-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243534
The folded ribbon theorem. A contribution to the study of immersed circles
George K. Francis.
Trans. Amer. Math. Soc. 141 (1969), 271-303
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243542
The approximation of one-one measurable transformations by diffeomorphisms
H. E. White.
Trans. Amer. Math. Soc. 141 (1969), 305-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243546
On the Frattini subgroup
Alice Whittemore.
Trans. Amer. Math. Soc. 141 (1969), 323-333
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0245687
Generalized cohomology operations and $H$-spaces of low rank
J. R. Hubbuck.
Trans. Amer. Math. Soc. 141 (1969), 335-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248809
Absolute gap-sheaves and extensions of coherent analytic sheaves
Yum-tong Siu.
Trans. Amer. Math. Soc. 141 (1969), 361-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243117
A commutative local ring with finite global dimension and zero divisors
B. L. Osofsky.
Trans. Amer. Math. Soc. 141 (1969), 377-385
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242814
A new notion of semicharacters
Dennison R. Brown and Michael Friedberg.
Trans. Amer. Math. Soc. 141 (1969), 387-401
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242984
On inflation-restriction exact sequences in group and Amitsur cohomology
A. J. Berkson and Alan McConnell.
Trans. Amer. Math. Soc. 141 (1969), 403-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248230
A class of integer valued entire functions
Afton H. Cayford.
Trans. Amer. Math. Soc. 141 (1969), 415-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0244486
Decompositions into compact sets with $UV$ properties
Steve Armentrout and Thomas M. Price.
Trans. Amer. Math. Soc. 141 (1969), 433-442
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0244994
Some more results on rates of convergence in the law of large numbers for weighted sums of independent random variables
D. L. Hanson and F. T. Wright.
Trans. Amer. Math. Soc. 141 (1969), 443-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247650
Vector cross products on manifolds
Alfred Gray.
Trans. Amer. Math. Soc. 141 (1969), 465-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243469
Extensions of abstract valued set functions
James E. Huneycutt.
Trans. Amer. Math. Soc. 141 (1969), 505-513
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271299
The Stone space of the saturated Boolean algebras
S. Negrepontis.
Trans. Amer. Math. Soc. 141 (1969), 515-527
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248057